# SDR CVGA20240124001

- Difficulty date: January 17, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N418TM
- Make and model: Beech 400A
- Aircraft serial: RK475
- Aircraft time: 8,826 hours, 7,217 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS243311
- Condition: Intermittent
- Location: Zone 700
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH MAIN GEAR DOWN GREEN LIGHT WOULD NOT ILLUMINATE WHEN GEAR DOWN SELECTED. LIGHT WOULD TEST. PERFORMED GEAR EMERGENCY EXTENSION PROCEDURE. LH GEAR DOWN LIGHT STILL DID NOT ILLUMINATE. LIGHT CAME ON AFTER SHUTDOWN DURING TOW TO FBO. EMERGENCY DECLARED.  TROUBLESHOT AND DETERMINED DOWN LOCK SWITCH ( P/N MS24331-1 ) TO BE INTERMITTENT. REMOVED AND REPLACED WITH NEW SWITCH. PERFORMED MULTIPLE GEAR SWING. OPS CHECK GOOD. WORK DONE IAW HAWKER 400XPMODEL 400AMM SEC 32-30-00
